MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Codes Entrapment of Device (1212); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: above 18 years and older.Device is a combination product.
 
Event or Problem Description
It was reported that stent damaged post-deployment occurred and the stent was explanted.The target lesion was located in a vein graft to obtuse marginal branch segment.A 190 cm filterwire was advanced and situated in the lesion.Then, a 3.50 x 20mm synergy ii drug-eluting stent was deployed in the ostium for treatment.However, when the filterwire was attempted to be retrieved, the retrieval device would not go through the deployed stent.A non-bsc guide wire was advanced as a buddy wire and was tried to remove the retrieval device.When the buddy wire and filterwire were removed, the deployed stent was physically pulled out and mangled.The procedure was completed with a 3.5 x 24mm synergy ii drug-eluting stent.No patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8735699
Report Number2134265-2019-07375
Device Sequence Number19492268
Product Code NIQ
UDI-Device Identifier08714729840183
UDI-Public08714729840183
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2021
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0023651500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1